Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Bilinear decompositions for products of Hardy and Lipschitz spaces on spaces of homogeneous type

Tom 533 / 2018

Liguang Liu, Dachun Yang, Wen Yuan Dissertationes Mathematicae 533 (2018), 1-93 MSC: Primary 42B30; Secondary 47B47, 42B20, 42C40, 30L99. DOI: 10.4064/dm774-2-2018 Opublikowany online: 13 September 2018

Streszczenie

Let $({\mathcal X}, d, \mu)$ be a metric measure space of homogeneous type in the sense of Coifman and Weiss, with an “upper dimension” constant $n$. Let $p\in(n/(n+1),1)$. For any $f$ in the Hardy space $H_{\rm at}^p({\mathcal X})$ and $g$ in the Lipschitz space $\operatorname{Lip}_{1/p-1}({\mathcal X})$, the authors prove that the product of $f$ and $g$, viewed as a distribution, can be decomposed into $\mathcal L(f,g)+\mathcal H(f,g)$, where $\mathcal L$ is a bilinear operator bounded from $H_{\rm at}^p({\mathcal X})\times \operatorname{Lip}_{1/p-1}({\mathcal X})$ to $L^1({\mathcal X})$ and $\mathcal H$ a bilinear operator bounded from $H_{\rm at}^p({\mathcal X})\times \operatorname{Lip}_{1/p-1}({\mathcal X})$ to a Hardy space of Musielak–Orlicz type, $H^{\Xi_p}({\mathcal X})$. Moreover, when ${\mathcal X}$ is the Euclidean space, this bilinear decomposition is sharp in the sense that the space $H^{\Xi_p}({\mathcal X})$ cannot be replaced by a smaller space. As applications, if $b\in\operatorname{Lip}_{1/p-1}({\mathcal X})$ is nonconstant and $T$ a Calderón–Zygmund operator, the authors find the largest subspace of $H_{\rm at}^p({\mathcal X})$, denoted by $H_b^p({\mathcal X})$, such that the commutator $[b, T]$ is bounded from $H_b^p({\mathcal X})$ to $L^1({\mathcal X})$, or to $H_{\rm at}^1({\mathcal X})$ when $T$ further satisfies some cancelation conditions. The novelty of these results is that the underlying measure $\mu$ is only assumed to be doubling.

Autorzy

  • Liguang LiuSchool of Mathematics
    Renmin University of China
    Beijing 100872, People’s Republic of China
    e-mail
  • Dachun YangLaboratory of Mathematics and Complex Systems (Ministry of Education)
    School of Mathematical Sciences
    Beijing Normal University
    Beijing 100875, People’s Republic of China
    e-mail
  • Wen YuanLaboratory of Mathematics and Complex Systems (Ministry of Education)
    School of Mathematical Sciences
    Beijing Normal University
    Beijing 100875, People’s Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek